# SDR USAA91299

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22884
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Crack
- Location: Bs 520
- Part time: 35,420 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-3' CHECK VISUAL INSPECTION, FOUND .50 INCH CRACK, SEAT TRACK SUPPORT CHANNEL, STA 520, LBL 25, WL 207.5.  INSTALLED FLOOR BEAM REPAIR, WEIGHT .8 POUNDS, AT BS 520, REPAIRED PER SB 737-53-1120 EA 40385.  (X)
